By Topic

Stability analysis of two-dimensional systems by means of finitely constructed bilateral quadratic forms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ooba, T. ; Nagoya Inst. of Technol., Japan ; Funahashi, Y.

Asymptotic stability of two-dimensional (2-D) systems in the state-space representation is studied. The concept of finitely constructed bilateral quadratic forms is introduced for the set of bilateral sequences of vectors, and the positivity of a bilateral quadratic form is characterized in terms of the solvability of an algebraic Riccati matrix inequality. A Lyapunov-like stability analysis of 2-D systems is conducted by resorting to positivity tests for a sequence of bilateral quadratic forms generated by a recurrence formula. The effectiveness is proved in an illustrative example.

Published in:

Automatic Control, IEEE Transactions on  (Volume:49 ,  Issue: 11 )